eHealthMe - Personalized health information & community eHealthMe - Personalized health information & community

Personalized health information & community

  Tools   Community
All drugs: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
All conditions: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z

Check symptoms       Compare drugs       Ask question       Write review       Answered/ Unanswered       Reviews

Review: could Albuterol cause Excessive hunger (Appetite - increased)?

Summary: Excessive hunger is found among people who take Albuterol, especially for people who are female, 60+ old, have been taking the drug for 6 - 12 months, also take medication Chantix, and have Asthma.

We study 54,115 people who have side effects while taking Albuterol from FDA and social media. Among them, 148 have Excessive hunger. Find out below who they are, when they have Excessive hunger and more.

You are not alone: join a mobile support group for people who take Albuterol and have Excessive hunger >>>

 

 

 

 

Albuterol

Albuterol has active ingredients of albuterol. It is often used in asthma. (latest outcomes from 54,806 Albuterol users)

Excessive hunger

Excessive hunger (increased appetite is when you want to eat much more often or in larger quantities than your body requires) has been reported by people with type 2 diabetes, depression, quit smoking, bipolar disorder, high blood pressure. (latest reports from 9,316 Excessive hunger patients)

On Dec, 31, 2014: 54,111 people reported to have side effects when taking Albuterol. Among them, 148 people (0.27%) have Excessive Hunger.

Trend of Excessive hunger in Albuterol reports

Time on Albuterol when people have Excessive hunger * :

< 1 month1 - 6 months6 - 12 months1 - 2 years2 - 5 years5 - 10 years10+ years
Excessive hunger0.00%0.00%100.00%0.00%0.00%0.00%0.00%

Gender of people who have Excessive hunger when taking Albuterol * :

FemaleMale
Excessive hunger62.82%37.18%

Age of people who have Excessive hunger when taking Albuterol * :

0-12-910-1920-2930-3940-4950-5960+
Excessive hunger0.00%5.88%3.36%0.84%10.08%20.17%21.01%38.66%

Severity of Excessive hunger when taking Albuterol ** :

leastmoderateseveremost severe
Excessive hunger0.00%100.00%0.00%0.00%

How people recovered from Excessive hunger ** :

n/a

Top conditions involved for these people * :

  1. Asthma (36 people, 24.32%)
  2. Smoking cessation therapy (30 people, 20.27%)
  3. Chronic obstructive pulmonary disease (19 people, 12.84%)
  4. Depression (13 people, 8.78%)
  5. Pain (10 people, 6.76%)

Top co-used drugs for these people * :

  1. Chantix (43 people, 29.05%)
  2. Multi-vitamins (24 people, 16.22%)
  3. Aspirin (24 people, 16.22%)
  4. Potassium chloride (22 people, 14.86%)
  5. Celebrex (20 people, 13.51%)

* Approximation only. Some reports may have incomplete information.

** Reports from social media are used.

How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.

Do you have Excessive Hunger while taking Albuterol?

You are not alone! Join a mobile support group:
- support group for people who take Albuterol and have Excessive Hunger
- support group for people who take Albuterol
- support group for people who have Excessive Hunger

Drugs in real world that are associated with:

Could your condition cause:

Can you answer these questions (Ask a question):

  • Is it ok to take fioricet and albuterol together?
    I have been having bad headaches the pain is behind my eyes front for head and temples (I have also had a warming sensation in the back of head and thought body here and there that no one can explain to me ) but I have been subscribed fioricet but I'm a chronic asthmatic so I take albuterol inhaler and some times solution for my neb I read that these 2 can have interation and I been feeling shortness of breath which I know can be a side effect from fioricet but I do take my inhaler daily and I want to check if anyone has been in same situation and if there were any interactions
  • Are an increase in appetite & tiredness side effects of the birth control tri-sprintec?
    In the past I have taken the birth control Ortho Tri-Cyclen Lo and have never had any problems. I just switched to the generic brand, Tri-sprintec. I have now officially been taking Tri-Sprintec for 2 months. I recently started to notice that my appetite has increased and I've been eating A LOT more than normal; I have definitely started to gain weight. I also have been a lot more tired than usual.
  • Hunger from tylenol and coedine? (1 answer)
    I'm 17 years old and I started taking Acetaminophen w/ Codeine No. 3 for pain due to complications from wisdom tooth extraction (I had two dry sockets and one of them was infected). I don't have any known allergies to medication, though I do take about 10 different medications for severe season allergies. Since starting the medication, however, I have noticed that around an hour afterwards, I started having a great deal of hunger and was drowsy about a half hour after taking the pill.

    I just wanted to know. Are these normal side effects people have with this medication or is it just me?
  • I've stopped using salbutamol after 15yrs i now have symptoms of ulnar palsy
    i've taken 4 puffs of ventalin for around 15 years along with clenil, at a recent asthma checkup i was told to stop using the ventalin... asthma is well under control, but i am now experiencing forearm/elbow pain especially in the morning my ring and little fingers feel numb and tingle for a while my wrists seem weak and i often get pain when gripping. I'm now taking 6 ibuprofen daily and the symptoms have reduced a little. Are the symptoms a possible result of stopping the use of the ventalin -salbutamol?
  • Does donepezil cause increased appetite?
    I WOULD SIMPLY LIKE TO KNOW IF DONEPEZIL CAUSES AN INCREASE IN APPETITE!!

    WOULD APPRECIATE YOUR ANSWER SOON AND APPRECIATE YOUR TIME. THANK YOU VERY MUCH

    FOR YOUR HELP!!!!

More questions for: Albuterol, Excessive hunger

More reviews for: Albuterol, Excessive hunger

Comments from related studies:

  • From this study (7 days ago):

  • I have proctitis ulcerative. Not on meds for that currently.

    Reply

  • From this study (2 weeks ago):

  • I've previously been on both Adderall and Phentermine, at different times. I experienced very drastic and noticeable effectiveness. The phentermine helped with weight loss significantly and the Adderall greatly increased my energy levels, self-confidence, elevated mood, and higher concentration and brain activity. I was not on any other medications at the time, though I did need to take melatonin occasionally to help me sleep. Now, I had not been on Adderall or phentermine for about a year, but I was put on Adderall again several months ago. This was about a month after my brother died, so obviously I was experiencing (and still am) grief and depression. I was put on 40mg (twice as much as I used to be on) of Adderall in addition to seroquel XR and Lamictal. I felt like a slug all the time, I felt physically hungrier, and lethargic and apathetic. The adderall did nothing to help these symptoms. I am now on 60mg of Adderall and 37.5mg of Phentermine for weight loss and neither have shown any affectiveness, mentally or physically. My appetite is just as bad, and my brain isn't functioning fast at all. None of the affects of adderall I used to experiences, like increased energy levels, elevated mood, decreased appetite, increased brain activity, and increased self-confidence are present now, and I'm on more adderall than I was on before AND phentermine at the same time!! What's going on?? Both my ADD and weight gain are causing me to become increasingly self-conscious and depressed. Also, it doesn't help that my ridiculous amount of mood stabilizers make me apathetic and detached. I'm under 18 so I'm required to take the medications prescribed to me, but I don't know what to do or why the stimulants aren't effective anymore. HELP!!

    Reply

    nobpdy important on Dec, 19, 2014:

    Just saying but u must have been taking vyvanse instead of adderall because the highest mg of adderall is 30mg. If u were taking 40mg and 60mg u must have been taking vyvanse which goes all the way up to 100mg

    Reply

Post a new comment    OR    Read more comments

NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.

WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.

DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.

You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).

If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.

   

About - Terms of service - Privacy policy - Press - Testimonials - Contact us

 
© 2015 eHealthMe.com. All rights reserved. Use of this site constitutes acceptance of eHealthMe.com's terms of service and privacy policy.